IJPAM: Volume 96, No. 2 (2014)

POSTULATION OF GENERAL UNIONS OF
DOUBLE LINES, LINES AND DOUBLE
POINTS IN A PROJECTIVE SPACE

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. We study the Hilbert function of general unions $X\subset \mathbb {P}^r$ of double points and a `` small '' number of lines and double lines. Non asymptotic results are given only for $r=3$.

Received: June 14, 2014

AMS Subject Classification: 14N05, 14H99

Key Words and Phrases: postulation, Hilbert function, fat point, unions of lines, double line

Download paper from here.




DOI: 10.12732/ijpam.v96i2.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 249 - 278


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).